# SDR DXTA2025062504015

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N133QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60149
- Aircraft time: 176 hours, 85 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: G70052210111
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO REMOVE EMERGENCY EXIT PIN. REMOVED EMERGENCY EXIT DOOR AND INSPECTED PIN AND HOLES. PIN WAS DIFFICULT TO REMOVE, ONCE REMOVED INSPECTED PIN HOLES AND FOUND PAINT AND DEBRIS IN HOLES. CLEANED HOLES AS NECESSARY TO REMOVED DEBRIS AND PAINT. PIN IS NOW EASY TO INSERT BUT DIFFICULT TO REMOVE. UPON FURTHER INSPECTION OF THE PIN FOUND THAT THE UNLOCKING MECHANISM OF THE PIN WAS FAULTY AND WORKING INTERMITTENTLY. PLACED NEW PIN ON ORDER. REMOVED AND REPALCED OVER WING EXIT DOOR LOCKING PIN REFERENCED GLOBAL 5500 AMM 52-21-00. OPS CHECK GOOD. ACCOMPLISHED LEAK CHECK OF EMERGENCY EXIT DOOR IAW WITH GLOBAL 5500 AMM 52-21-00. LEAK CHECK GOOD.
